MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS
Model Number VICMO 13.7 -16.00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6-clinical code.4581: significant reduction in iridocorneal angles, significant shallowing of the ac.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault with significant reduction of iridocorneal angles and significant shallowing of the ac.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.Cause reported as unknown.

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key23831431
Report Number2023826-2025-02002
Device Sequence Number13083515
Product Code MTA
UDI-Device Identifier00840311302949
UDI-Public(01)00840311302949(11)240503(17)270430
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICMO 13.7 -16.00
Device Catalogue NumberVICMO 13.7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/17/2025
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale